# SDR CA991208080

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 487862
- Condition: Broken
- Location: Lt Mlg
- Part time: 13,907 hours
- Stage of operation: AP
- How discovered: C
- Nature of condition: H, N
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH TO DESTINATION AIRPORT, PILOT SELECTED GEAR DOWN AND FAILED TO GET INDICATION THAT THE MAIN GEAR WAS DOWN AND LOCKED.  THE GEAR WAS SELECTED SEVERAL TIMES WITH THE FAILED LEFT MAIN DOWN AND LOCKED INDICATION STAYING EXTINGUISHED.   INSPECTION BY MAINTENANCE REVEALED THE GEAR WAS LOCKED, BUT A BROKEN WIRE CAUSED THE GREEN LAMP TO FAIL.
